Institutos Universitarios

Eduardo Muñoz Hernández

Predoctoral Fellow
Department of Applied Mathematics and Mathematical Analysis
School of Mathematical Sciences
Complutense University of Madrid
Nonlinear Elliptic and Parabolic Equations UCM-GR17-970846

 

 

 

Bio

PhD student at Complutense University of Madrid under the supervision of Julián López Gómez (UCM) and Fabio Zanolin (Udine University). I have a research predoctoral contract from UCM since 2019. I have done three research stays during my PhD: Udine Unversity (June 23-29, 2019; supervisor: Prof. F. Zanolin), Turin University (May 1 - August 1, 2021; supervisors: Profs. A. Boscaggin and W. Dambrosio),  Turin University (November 14-20, 2021; supervisors: Profs. A. Boscaggin and W. Dambrosio).

 

Research interests

Bifurcation and topological methods in general elliptic systems including spatial ecology and population systems, Poincaré-Birkhoff type theorems to the analysis of existence and multiplicity of subharmonic solutions in Hamiltonian systems, complex and chaotic dynamics through topological horseshoes theory, celestial mechanics via variational methods. 

 

Latest Publications

  • J. López-GómezE. Muñoz-Hernández, F. Zanolin. Minimal complexity of subharmonics in a class of planar periodic predator-prey models. Proceedings of the XXVI Congreso de Ecuaciones Diferenciales y Aplicaciones. XVI Congreso de Matemática Aplicada. 2021, 258–264. ISBN: 978-84-18482-21-2 https://digibuo.uniovi.es/dspace/handle/10651/59093
  • E. Muñoz Hernández. Subharmonics in a class of planar periodic predator-prey models. Proceedings of the 3rd BYMAT Conference. 2021, 2, 31–34.ISSN: 2660-6003 https://temat.es/monograficos/article/view/vol2-p31
  • J. López-Gómez, E. Muñoz-Hernández, F. Zanolin. The Poincaré-Birkhoff Theorem for a Class of Degenerate Planar Hamiltonian Systems. Advanced Nonlinear Studies. 2021, 21, 3, 489 – 499. https://doi.org/10.1515/ans-2021-2137
  • J. López-Gómez, E. Muñoz-Hernández. A spatially heterogeneous predator-prey model. Discrete and Continuous Dynamical Systems Series B. 2020. https://www.aimsciences.org/article/doi/10.3934/dcdsb.2020081 
  • J. López-Gómez, E. Muñoz-Hernández. Global structure of subharmonics in a class of periodic predator-prey models. Nonlinearity. 2020, 331. DOI: https://doi.org/10.1088/1361-6544/ab49e1
  • J. López-Gómez, E. Muñoz-Hernández, F. Zanolin. On the applicability of the Poincaré–Birkhoff twist theorem to a class of planar periodic predator-prey models. Discrete and Continuous Dynamical Systems Series A. 40(4): 2020, 2393-2419. https://www.aimsciences.org/article/doi/10.3934/dcds.2020119 

Contact details